| Model Number |
01.39.212 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 9 months and 9 days after the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon tried to remove the stem but it was pretty well fixed so he revised the liner and fixed the leg length discrepancy by changing the head size.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 january 2022.Lot 1904521: (b)(4) items manufactured and released on 10-oct-2019.Expiration date: 2024-09-25.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold without any similar reported event.